On compact operators on the Riesz B-m-difference sequence space
MetadataShow full item record
CitationBasarir, M., & Kara, E. E. (2011). On compact operators on the Riesz Bm-difference sequence space. Iranian Journal of Science and Technology (Sciences), 35(4), 279-285.
In this paper, we give the characterization of some classes of compact operators given by matrices on the normed sequence space rpq(Bm), which is a special case of the paranormed Riesz Bm-difference sequence space rq, (p, Bm). For this purpose, we apply the Hausdorff measure of noncompactness and use some results.